MAUDE Adverse Event Report: ABBOTT MEDICAL 8CH INFINITY DBS FLEX EXTN KIT, 60CM, B; DBS EXTENSION

ABBOTT MEDICAL 8CH INFINITY DBS FLEX EXTN KIT, 60CM, B; DBS EXTENSION
Model Number 6372
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code Movement Disorder (4412)
Date of Event 06/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient is experiencing ineffective therapy due to high and low impedances on the leads.Patient slightly bumped their head.Surgical intervention may take place at a later date to address the issue.
 
Additional Manufacturer Narrative
D10 - concomitant medical products - 6662.Date of event is estimated.
 
Additional Manufacturer Narrative
Correction: d1 - brand name\ d4 - additional device information\ \ the report of ¿ineffective therapy¿ was not confirmed.Analysis of the returned extension (b) did not identify any anomalies or broken internal wires, and the extension passed continuity and output resistance testing.
 
Event or Problem Description
Additional information received indicates the extensions were explanted and replaced to address the issue.Effective therapy was established.Implanted (b)(6) of 2024.Exact date of implant is unknown.

Brand Name
8CH INFINITY DBS FLEX EXTN KIT, 60CM, B
Common Device Name
DBS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key25552542
Report Number1627487-2026-08522
Device Sequence Number10741623
Product Code MHY
UDI-Device Identifier05415067030351
UDI-Public05415067030351
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/13/2026
Device Model Number6372
Device Catalogue Number6372
Device Lot Number10205818
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Supplement Date Received by Manufacturer06/26/2026
Initial Report FDA Received Date06/18/2026
Supplement Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown